MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 14 dec 2023 neo tract has been made aware of a patient who underwent prostatic urethral lift procedure as a part of the impact trail on (b)(6) 2023.During the procedure, it was noted that an implant was ¿protruding into or in the bladder¿.A cystoscopy post procedure revealed two implants in the bladder neck.Therefore, on (b)(6) 2023 two misplaced/encrusted implants were planned to be removed.During the procedure, the physician opted to resect the bladder neck to remove one of the implants.The patient had his catheter removed on (b)(6) 2023 after 2 failed trails of void.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316,rancho el descanso
tecate
MX  
Manufacturer Contact
marling heaton
neo tract inc.
4155 hopyard road
pleasanton, CA 94588
9194332664
MDR Report Key18502193
Report Number3015181082-2024-00003
Device Sequence Number7950837
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public10814932020343
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924184
Device Lot Number73B2300948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale